Doctor insights on:
Brown Discharge On Depo Provera
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Brown discharge on Depo-Provera shot? It kind of smells odd, like irony or eggy...? No STDs either, we both got tested.
May be normal: You may have old bloody discharge for up to 9 months after Depo Injections. See a Provider if you are concerned. the smell may just be old blood. ...Read more
Mild cramping light spotting on and off headaches 3 negative hpt test sex 13 days ago. brown discharge miss Depo-Provera 7/19 sex first time 9/6 ? Wats wng
Common side effect: Irregular bleeding and spotting is common for women on Depo-Provera provera (medroxyprogesterone). Often this will go away the longer a woman is using Depo-Provera provera (medroxyprogesterone). However spotting can also be an indication of a vaginal or cervical infection, so if you have any concerns about that check with your doctor. ...Read more
Should i overlap my new pill with current, or should I wait til my cycle more regular and start fresh? (to help stop brown discharge) depo>cerazette
It is likely just: Some old, deoxygenated blood being shed.Get a more detailed answer ›
What acually causes brown discharge and blood when on depo? I've been on it for about a year now. I don't understand why I have brown discharge.
Depo: Its the lining of your uterus being so suppressed by the Progesterone effect of the depo that it breaks down and your body cannot react to that by making estrogen to heal it due to the also suppressive effect of depo on ovulation. Sometimes a short course of estrogen pills for a few weeks can help with that but over time this may come back, and you then take estrogen again. ...Read more
Two days after sex I get cramps and brown discharge but I'm on depo....(this is the second time this has happen)?
Can be normal: The Depot Provera (medroxyprogesterone) shot can cause a disruption of the menses. Some women have no menses on the Depot. Other women have irregular spotting. Brown discharge is old blood. Depending on effect of Depot on your uterine lining, this may be old blood from lining, or it could be post-coital spotting which comes from cervix. See a doctor if you're worried, more information is needed to accurately diagnos ...Read moreSee 1 more doctor answer
So I had cramping two days ago, started my period yesterday and today there's no bleeding but light brown discharge & stabbing cramps? On depo- Jan
- Talk to a doctor live online for free
- Brown discharge while on depo-provera
- On depo-provera brown discharge and stomach pain
- Brown vaginal discharge with depo-provera
- Ask a doctor a question free online
- How long does the brown discharge last on depo?
- How long does brown discharge last while on depo?
- Brown spotting on depo-provera
- Mucus plug discharge on depo-provera
- Talk to a gynecologist online for free